Skip to main content
×
×
Home

Computing Noncommutative Deformations of Presheaves and Sheaves of Modules

  • Eivind Eriksen (a1)
Abstract

We describe a noncommutative deformation theory for presheaves and sheaves of modules that generalizes the commutative deformation theory of these global algebraic structures and the noncommutative deformation theory of modules over algebras due to Laudal.

In the first part of the paper, we describe a noncommutative deformation functor for presheaves of modules on a small category and an obstruction theory for this functor in terms of global Hochschild cohomology. An important feature of this obstruction theory is that it can be computed in concrete terms in many interesting cases.

In the last part of the paper, we describe a noncommutative deformation functor for quasi-coherent sheaves of modules on a ringed space (X,𝒜). We show that for any good A-affine open cover U of X, the forgetful functor QCoh𝒜 → PreSh(U,𝒜) induces an isomorphism of noncommutative deformation functors.

Applications. We consider noncommutative deformations of quasi-coherent 𝒜-modules on X when (X,𝒜) = (X,𝒪 X ) is a scheme or (X,𝒜) = (X,𝒟) is a D-scheme in the sense of Beilinson and Bernstein. In these cases, we may use any open affine cover of X closed under finite intersections to compute noncommutative deformations in concrete terms using presheaf methods. We compute the noncommutative deformations of the left 𝒟 X -module 𝒟 X when X is an elliptic curve as an example.

    • Send article to Kindle

      To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Computing Noncommutative Deformations of Presheaves and Sheaves of Modules
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

      Computing Noncommutative Deformations of Presheaves and Sheaves of Modules
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

      Computing Noncommutative Deformations of Presheaves and Sheaves of Modules
      Available formats
      ×
Copyright
References
Hide All
[1] Beılinson, A. and Bernstein, J., Localisation de g-modules. C. R. Acad. Sci. Paris Sér. I Math. 292(1981), no. 1, 15–18.
[2] Beılinson, A. and Bernstein, J., A proof of Jantzen conjectures. In: I. M. Gel′fand Seminar. Adv. Soviet Math. 16. American Mathematical Society, Providence, RI, 1993, pp. 1–50.
[3] Bourbaki, N., Éléments de mathématique. Fascicule XXVII. Algèbre commutative. Chapitre 1: Modules plats. Chapitre 2: Localisation, Actualités Scientifiques et Industrielles, No. 1290, Herman, Paris, 1961.
[4] Eriksen, E., Iterated extensions in module categories. ar Xiv:math/0406034v1,2004.
[5] Eriksen, E., Computing noncommutative global deformations ofD-modules, ar Xiv:math/0612441v2,2006.
[6] Grothendieck, A., Éléments de géométrie algébrique. I. Le langage des schémas, Inst. Hautes Études Sci. Publ. Math. (1960), no. 4, 228.
[7] Grothendieck, A., Éléments de géométrie algébrique. III. Étude cohomologique des faisceaux cohérents. I. Inst. Hautes Études Sci. Publ. Math. (1961), no. 11, 167.
[8] Grothendieck, A., Fondements de la géométrie algébrique. [Extraits du Séminaire Bourbaki, 1957–1962.]. Secrétariat mathématique, Paris, 1962.
[9] Grothendieck, A., Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas IV. Inst. Hautes Études Sci. Publ. Math. (1967), no. 32, 361.
[10] Grothendieck, A., Géométrie formelle et géométrie algébrique. Séminaire Bourbaki, Vol. 5, Soc. Math. France, Paris, 1995, pp. Exp. No. 182, 193–220, errata p. 390.
[11] Grothendieck, A., Technique de descente et théorèmes d’existence en géometrie algébrique. I. Généralités. Descente par morphismes fidèlement plats. Séminaire Bourbaki, Vol. 5, Soc. Math. France, Paris, 1995, pp. Exp. No. 190, 299–327.
[12] Hartshorne, R., Algebraic Geometry. Graduate Texts in Mathematics 52, Springer-Verlag, New York, 1977,
[13] Laudal, O. A., Formal Moduli of Algebraic Structures. Lecture Notes in Mathematics 754, Springer, Berlin, 1979.
[14] Laudal, O. A., Matric Massey products and formal moduli. I. In: Algebra, Algebraic Topology and Their Interactions. Lecture Notes in Math. 1183. Springer, Berlin, 1986, pp. 218–240.
[15] Laudal, O. A., Noncommutative deformations of modules. Homology Homotopy Appl. 4(2002), no. 2, part 2, 357–396 (electronic), The Roos Festschrift.
[16] Oort, F., Yoneda extensions in abelian categories. Math. Ann. 153(1964), 227–235. doi:10.1007/BF01360318
[17] Schlessinger, Michael, Functors of Artin rings. Trans. Amer. Math. Soc. 130(1968), 208–222. doi:10.2307/1994967
[18] Smith, S. P. and Stafford, J. T., Differential operators on an affine curve. Proc. London Math. Soc. 56(1988), no. 2, 229–259. doi:10.1112/plms/s3-56.2.229
[19] Van den Bergh, Michel, Differential operators on semi-invariants for tori and weighted projective spaces. In: Topics in Invariant Theory. Lecture Notes in Math. 1478. Springer, Berlin, 1991, pp. 255–272.
[20] Yekutieli, A. and Zhang, J. J., Dualizing complexes and perverse modules over differential algebras. Compos. Math. 141(2005), no. 3, 620–654. doi:10.1112/S0010437X04001307
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Canadian Journal of Mathematics
  • ISSN: 0008-414X
  • EISSN: 1496-4279
  • URL: /core/journals/canadian-journal-of-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed